# SDR DALA2024062706532

- Difficulty date: June 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 74,453 hours, 35,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3264 DISC: FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM SEAT 30D INOP. C/A: REPLACED BROKEN FLOOR PROX LIGHT HOUSING AT ROW 30D REF CMM 25- 22-55 FIG 25 ITEM 5/5A. OPS CK GOOD. MEL/PLAC RMVD.
